# SDR ASAA2022090639894

- Difficulty date: September 6, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,405 hours, 17,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT 60413749 CORROSION FOUND ON SKIN AT LAV VENT HOLE. GROUNDED - YES. DAMAGE FOUND TO BE 100% THRU, CUT OUT DAMAGE & REPAIRED SKIN IAW B737-800 SRM 53-70-01-2R-3 THIS IS A CAT B REPAIR WITH AN INSP THRESHOLD OF 67, 260 CYCLES TOTAL & 5,000 CYCLE INTERVAL W = 3 O = .1255 R = 0 L = 4 D = .125.
